# SDR FDEA201612124394

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 77,370 hours, 18,536 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ51767
- Part serial: 56G
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S WINDSHIELD COMPLETELY COLD SOAKED AND APPEARS W/S HEAT INOP AND FOGGED OVER DURING DESCENT AND APPROACH.  SEVERE FOGGING TO POINT OF CAPTS VISIBILITY SERIOUSLY REDUCED AND UNSAFE.  REPLACED LT WINDSHIELD HEAT CONTROLLER PER AMM 30-41-01-4.  OP CHK OK.
